MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0235
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Joint effusion (4849); Aseptic loosening (4883)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty on the left side.Subsequently, the patient experienced joint effusion, osteolysis and aseptic loosening.As a result, approximately six years and nine months post-surgery, the patient underwent a revision.It was noted that "the initial impression was that the implants were fixed, but they came off the distal femur & proximal tibia without much effort.This patient had severe osteolysis of the bone.This is particularly wear debris osteolysis because of failure of the medial aspect of the tibial insert that the posterior aspect of the medial portion of the tibial insert was fractured and morselized.The insert, however, remained well fixed.There was no evidence of infection.There was no fracture." patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available.This is report 2 of 3 for this event/patient.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6): 02-012-35-3509 - logic tibia ps mod insrt, (b)(6): 02-012-41-3535 - logic tibia traptray cem, (b)(6): 200-02-38 - three peg patella.H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2022-01013.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted from prosthesis wear, loosening, and osteolysis.The prosthesis wear may have been due to malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The aseptic (non-infected) loosening may have been the result of both patient-related conditions and insufficient bonds between the implants and the bones.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24875480
Report Number1038671-2026-00422
Device Sequence Number9899883
Product Code JWH
UDI-Device Identifier10885862001153
UDI-Public10885862001153
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2016
Device Catalogue Number02-010-01-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2022
Initial Report FDA Received Date04/14/2026
Date Device Manufactured10/28/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale